# SDR QXEA0000581

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE APPROXIMATELY .125 INCH LONG ON LOWER AFT CORNER OF FORWARD CARGO DOOR.  REPAIRED IAW FOKKER SRM 52-01-01, PAGE 5, PARAGRAPH G(1) AND SRM 53-01-01, PAGE 5.
